# SDR SWIA202504280327

- Difficulty date: March 27, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N830SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15453
- Aircraft time: 10,847 hours, 10,201 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Faulted
- Location: Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ON TO. RAN QRH RETURN TO DTW. THEM GOT PROX SYSTEM 1 FAULT STATUS.  NORMAL LANDING AND TAXI BACK TO GATE  (FLIGHT 3848 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 29873506 WITH THE FOLLOWING CORRECTIVE ACTION: "REF CP 29874239 FOR TROUBLESHOOTING. SEE CP 29875375 FOR REPLACEMENT OF WOW HARNESS. SEE CP 29878364 FOR REPLACEMENT OF PSEU."
